How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

Hello, is there any dr available now

Resolved Question:

Hello,
is there any dr available now
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.

Hello,

Dear customer

Welcome to justanswer.com

 

I am Dr.Robert & is online & available to answer you.

 

What is your question?

I am waiting for your reply.

 

Kind Regards,

Dr. Robert

 

 

 

 

Customer: replied 3 years ago.

I have sent it to you, have you received it

Expert:  Dr. Robert replied 3 years ago.
Dear customer

I have received your reply & had started working your question. Please stay online, I will post your answer in 20 minutes.However I will try my best to give you answer ASAP.

Regards-
Dr.Robert



Customer: replied 3 years ago.

sure, thanks. I await your reply

Expert:  Dr. Robert replied 3 years ago.
Dear customer,
Thank you for providing quick additional info & staying online.

You were taking sertraline for 3 years untill it lost its efficacy, then switched to venafaxine for almost 2 years.

Your depression was well controlled when you were taking these anti depressant medications.

I do not understand that why your doctor/you said that venlafaxine it was homeopathic like dose that you were taking.

Although you had nausea or other unpleasant side effects,these can be treated by prescribing medications according to the side effects.

Now again you are started with citalopram which is drug of choice & one of the best medication to treat the depression.

Several medicines can make depression less severe or stop them altogether.Specific members of the selective serotonin re uptake inhibitor (SSRI) and the benzodiazepine families of medications are approved by the Food and Drug Administration to treat depression.

Both sertraline & citalopram are of the same group-selective serotonin re uptake inhibitor (SSRI).Venlafaxine is in another class of medications called selective serotonin and norepinephrine reuptake inhibitors (SNRIs).

As an SSRI(sertraline) treated your symptoms very well,so you are again prescribed with another SSRI(citalopram).This will treat your symptoms very well.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you *****
Dr. Robert





Customer: replied 3 years ago.

Oh, homeopathic like dose as it was 37.5 every other day , so it was quite a low dose and he felt it might be appropriate to stop it.

Expert:  Dr. Robert replied 3 years ago.
Dear Customer,
Thank you for replying back.

For the treatment of depression, the usual starting venlafaxine dosage is venlafaxine 75 mg total per day, divided up into two or three smaller doses.

The dosage you were taking 37.5 every other day was quite low & hence was ineffective & so your symptoms come back and hit you like a ton of bricks.

So yes,it was appropriate to stop it & start an all new another SSRI-citalopram 20 mg.

I advise you to continue taking it now & it will help you greatly to treat the symptoms.

I have seen that you have not rated my answer yet.Please do not forget to rate my answer as positive,as this is the only way by which we(experts) get paid for the service.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you *****
Dr. Robert




Dr. Robert and other Medical Specialists are ready to help you